# SDR SIMA200731203

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- Aircraft time: 16,430 hours, 14,778 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Condition: Failed
- Location: Roll Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ROLL TRIM SWITCH FAILED IN FLIGHT.  CLEANED TRIM SWITCHES IAW EMB AMM 27-14-0.  OPS CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
